# SDR DALA2019101105854

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 28R SPLICE AT STA 1380 IS CORRODED.  REMOVED CORROSION ON SPLICE, FOUND 100% OF OUT LIMITS IAW 757 SRM 53-00-03. FABRICATED NEW SPLICE / SHIMS AREA, AND SHIMS. INSTALLED NEW SPLICE AND SHIMS AT AFT CARGO STA 1380 STR. 28R IAW B757 SRM 51-40-02, 53-60-03.
